Electron transport in electrically biased inverse parabolic double-barrier structure


Bati M. , Sakiroglu S., Sokmen I.

CHINESE PHYSICS B, vol.25, no.5, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.1088/1674-1056/25/5/057307
  • Title of Journal : CHINESE PHYSICS B

Abstract

A theoretical study of resonant tunneling is carried out for an inverse parabolic double-barrier structure subjected to an
external electric field. Tunneling transmission coefficient and density of states are analyzed by using the non-equilibrium
Green’s function approach based on the finite difference method. It is found that the resonant peak of the transmission
coefficient, being unity for a symmetrical case, reduces under the applied electric field and depends strongly on the variation
of the structure parameters.

A theoretical study of resonant tunneling is carried out for an inverse parabolic double-barrier structure subjected to an external electric field. Tunneling transmission coefficient and density of states are analyzed by using the non-equilibrium Green's function approach based on the finite difference method. It is found that the resonant peak of the transmission coefficient, being unity for a symmetrical case, reduces under the applied electric field and depends strongly on the variation of the structure parameters.